# SDR P5CA9701513

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SUPPORT BRACE BROKEN BY NR 6 LEADING EDGE.  REMOVED AND REPLACED TUBE ASSY AS PER BOEING MM 57-21-00.
